MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37603
Medical Device Problem Codes Failure to Deliver Energy (1211); Battery Problem (2885)
Health Effect - Clinical Code Fatigue (1849)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that manufacturer representative (rep) stated that they are replacing implantable neurostimulator (ins) today due to eri.However, when they interrogated the right ins, a power on reset (por) notification appeared indicating the device had been reset and the time had been updated; no code was present.Caller stated that ins was off and showed eri message but when they reviewed the battery voltage it was at 2.76v.Caller stated it seemed the ins was depleting somewhat quickly and when patient was seen in october, it was noted that the ins was off and healthcare provider (hcp) turned it back on but there were no notes to indicate a por was seen.Caller stated that patient has been feeling more tired since around september and hcp mentioned that it's not clear if the therapy is helping the patient.The caller was not with the patient.Caller had already ended the tablet session with the ins but technical services suggested obtaining report the next time the ins is interrogated and/or returning ins once it has been explanted.Caller stated that hcp wasn't going to replace the right ins today but will likely do so in the next few months.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information provided by rep indicating cause remains unknown and no further actions are planned at this time.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was provided by the manufacturer representative indicating that the patient has been scheduled for replacement surgery on (b)(6) 2026.
 
Additional Manufacturer Narrative

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23587068
Report Number3004209178-2025-19728
Device Sequence Number13156198
Product Code MHY
UDI-Device Identifier00763000519230
UDI-Public(01)00763000519230(17)250728
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Model Number37603
Device Catalogue Number37603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer11/18/2025
12/11/2025
01/09/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/01/2025
12/12/2025
01/16/2026
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale